剑桥大学出版社期刊
期刊
会议
图书
作者:Kui Liu , Igor E. Shparlinski , Tianping Zhang
来源:[J].Mathematika(IF 0.426), 2019, Vol.65 (3), pp.475-487Cambridge U Press
摘要:We obtain a non-trivial bound for cancellations between the Kloosterman sums modulo a large prime power with a prime argument running over very short intervals, which in turn is based on a new estimate on bilinear sums of Kloosterman sums. These results are analogues of those obt...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×